On generalized recurrent Kaehlerian manifolds of second order II
Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 279-282
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_41_3_279_282,
author = { },
title = {On generalized recurrent {Kaehlerian} manifolds of second order {II}},
journal = {Annales Polonici Mathematici},
pages = {279--282},
year = {1983},
volume = {41},
number = {3},
doi = {10.4064/ap-41-3-279-282},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-41-3-279-282/}
}
. On generalized recurrent Kaehlerian manifolds of second order II. Annales Polonici Mathematici, Tome 41 (1983) no. 3, pp. 279-282. doi: 10.4064/ap-41-3-279-282
Cité par Sources :